# SDR SWAA2022041982720

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 ; LBL12 AND WL208.1 AT FWD GALLEY AREA 2022-122218 / [01] REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 ; LBL12 AND WL208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 27  SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 1  REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 ; LBL12 AND WL208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 27  SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
